MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 24 CM HEMOSTAR ALPHACURVE STANDARD KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS 24 CM HEMOSTAR ALPHACURVE STANDARD KIT; DIALYSIS CATHETER
Model Number 5835190
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 06/2020).
 
Event or Problem Description
It was reported that some time post dialysis catheter placement, the arterial lumen of the dialysis catheter allegedly aspirated air.Reportedly, the device was removed and replaced.There was no reported patient injury.

Brand Name
24 CM HEMOSTAR ALPHACURVE STANDARD KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9157741
Report Number3006260740-2019-02930
Device Sequence Number2430905
Product Code MSD
UDI-Device Identifier00801741013492
UDI-Public(01)00801741013492
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5835190
Device Catalogue Number5835190
Device Lot NumberRECZ2656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1